MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; CC TIB INSERT SIZE 2, 15MM

EXACTECH, INC. LOGIC; CC TIB INSERT SIZE 2, 15MM
Catalog Number 02-012-65-2015
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported this 64 y/o female¿s right knee was revised due to aseptic loosening of the femoral component.The initial rtk procedure was on (b)(6) 2010.Revision was done on (b)(4) 2019, during which the femoral component was revised to a cc femoral component; psc tibial insert; and 32mm patella.Parts were retrieved for return.The patient left the or in stable condition.Patient was last known to be in stable condition following the event.Patient has medical history of obesity.The tibial tray (cn: 02-012-41-2020, sn: (b)(4)) was well-fixed at the time of the revision and therefore not revised.All available information has been receive at this time.
 
Event or Problem Description
As reported this 64 y/o female¿s right knee was initially implanted during a rtk procedure on (b)(6) 2010.The patient was revised for an infection over a year ago and has been experiencing very limited range of motion and had roughly a 20-degree flexion contracture and barely 30 degrees of flexion.The surgery operated not sure what the issue was but was thinking poor physical therapy which resulted in significant scar tissue.As was expected, there was a lot of scar tissue removed and a larger cck insert was used (from a 15mm to a 17mm).Surgeon was thrilled about the range of motion achieved post-operatively.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the range of motion and subsequent revision cannot be conclusively determined since the devices were not returned; however, it is most likely is related to patient conditions.
 
Additional Manufacturer Narrative
The evaluation noted that as reported this 64 y/o female¿s right knee was initially implanted during a rtk procedure on (b)(6) 2010.The patient was revised for an infection over a year ago and has been experiencing very limited range of motion and had roughly a 20-degree flexion contracture and barely 30 degrees of flexion.The surgery operated not sure what the issue was but was thinking poor physical therapy which resulted in significant scar tissue.As was expected, there was a lot of scar tissue removed and a larger cck insert was used (from a 15mm to a 17mm).Surgeon was thrilled about the range of motion achieved post-operatively.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the range of motion and subsequent revision cannot be conclusively determined since the devices were not returned; however, it is most likely is related to patient conditions.

Brand Name
LOGIC
Common Device Name
CC TIB INSERT SIZE 2, 15MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9519536
Report Number1038671-2019-00624
Device Sequence Number458957
Product Code JWH
UDI-Device Identifier10885862265890
UDI-Public10885862265890
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2024
Device Catalogue Number02-012-65-2015
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;